Splitting of linear systems that are not solved with respect to the derivative
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 26-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_4_a3,
author = {G. A. Kurina},
title = {Splitting of linear systems that are not solved with respect to the derivative},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {26--33},
year = {1992},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a3/}
}
G. A. Kurina. Splitting of linear systems that are not solved with respect to the derivative. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 26-33. http://geodesic.mathdoc.fr/item/IVM_1992_4_a3/